MathSciNet Relay Station
MathSciNet bibliographic data
MR1359926 (97b:58142) 58G25 (35P15)
Courtois, Gilles Spectrum of manifolds with holes. J. Funct. Anal. 134 (1995), no. 1, 194–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement